# SDR UALA2011022100872

- Difficulty date: February 18, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,108 hours, 22,447 cycles
- Engine: Pwa PW2040
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pulley
- Condition: Loose
- Location: Flt Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ROOT L/E CAVITY AT RIB CLOSURE WEB FSS 106.  2 EA SMALL LESA CABLE PULLEYS ATTACH FASTENERS HAS 1EA NUT MISSING AND 1 EA PULLEY FASTENER NUT JUST STARTED. VIEWED FROM TOP.   ACCOMPLISHED ON WU T8092V, INSTALLED PROPER HARDWARE.
